# SDR DL76S080108

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 65,640 hours, 31,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misinstalled
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN IFE MOD AT BFM, AN EXISTING FLOORBEAM SPLICE REPAIR WAS FOUND TO BE INSTALLED INCORRECTLY.  THE REPAIR WAS REMOVED AND A NEW SPLICE REPAIR WAS INSTALLED.
